BibTeX record journals/dam/Schulz95

download as .bib file

@article{DBLP:journals/dam/Schulz95,
  author    = {Andreas S. Schulz},
  title     = {The Permutahedron of Series-parallel Posets},
  journal   = {Discret. Appl. Math.},
  volume    = {57},
  number    = {1},
  pages     = {85--90},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00079-S},
  doi       = {10.1016/0166-218X(94)00079-S},
  timestamp = {Thu, 20 Feb 2020 15:48:17 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Schulz95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics